# SDR USAA990353

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655586818
- Condition: Corroded
- Location: Bs 911
- Part time: 45,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 4 INCH BY 2.5 INCH CORRODED AREA AT STRINGER 20L AND STATION 911 AFT CARGO.  INSTALLED J ANGLE, U CHANNEL, SHIMS AND CLIP PER SRM 53-10-3 AND SRM 51-20-1.  (M)
